# SDR DALA2019051503019

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 83,348 hours, 63,986 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL DAMAGED AREA TO THE RADOME. R/R NOSE RADOME PER AMM 53-50. OPS CKS GOOD RADOME, NOSE, D OFF 88-5351-9-0002 00077 ON 88-5351-9-0002 01938. (LP5471157)
